Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 11.02.2017. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
ONLINE
Novi Sad, Yugoslavia : Institute of Mathematics, Faculty of Science, University of Novi Sad, [1996]-
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


0352-0900
Electronic library of mathematics
Electronic coverage as of Jan. 9, 2004: Vol. 31, no. 2 (2001)-
2x ročně
Novi Sad journal of mathematics
"Novi Sad Journal of Mathematics (formerly: Review of Research, Faculty of Science, Mathematics Series (Zb. Rad. Prirod.-Mat. Fak. Ser. Mat.) for volumes 1, 1971 to 15 [i.e. 25], 1995) publishes original research papers from all fields of pure and applied mathematics"--Journal home page.
Title from journal home page (viewed Jan. 9, 2004).
Plný text je volně přístupný
Mode of access: World Wide Web.
000154948
(OCoLC)53999218
(SFX)991042728774646

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC